Compressible Navier-Stokes equations with revised Maxwell's law

Cite This

Files in this item

Files Size Format View

There are no files associated with this item.

HU, Yuxi, Reinhard RACKE, 2017. Compressible Navier-Stokes equations with revised Maxwell's law. In: Journal of Mathematical Fluid Mechanics. 19(1), pp. 77-90. ISSN 1422-6928. eISSN 1422-6952. Available under: doi: 10.1007/s00021-016-0266-5

@article{Hu2017Compr-32199, title={Compressible Navier-Stokes equations with revised Maxwell's law}, year={2017}, doi={10.1007/s00021-016-0266-5}, number={1}, volume={19}, issn={1422-6928}, journal={Journal of Mathematical Fluid Mechanics}, pages={77--90}, author={Hu, Yuxi and Racke, Reinhard} }

<rdf:RDF xmlns:dcterms="http://purl.org/dc/terms/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dspace="http://digital-repositories.org/ontologies/dspace/0.1.0#" xmlns:foaf="http://xmlns.com/foaf/0.1/" xmlns:void="http://rdfs.org/ns/void#" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/32199"> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2017-05-08T14:21:35Z</dc:date> <dcterms:title>Compressible Navier-Stokes equations with revised Maxwell's law</dcterms:title> <bibo:uri rdf:resource="https://kops.uni-konstanz.de/handle/123456789/32199"/> <dc:language>eng</dc:language> <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2017-05-08T14:21:35Z</dcterms:available> <dc:contributor>Racke, Reinhard</dc:contributor> <dcterms:abstract xml:lang="eng">We investigate the compressible Navier-Stokes equations where the constitutive law for the stress tensor given by Maxwell's law is revised to a system of relaxation equations for two parts of the tensor. The global well-posedness is proved as well as the compatibility with the classical compressible Navier-Stokes system in the sense that, for vanishing relaxation parameters, the solutions to the Maxwell system are shown to converge to solutions of the classical system.</dcterms:abstract> <dc:contributor>Hu, Yuxi</dc:contributor> <dc:creator>Hu, Yuxi</dc:creator> <dcterms:issued>2017</dcterms:issued> <foaf:homepage rdf:resource="http://localhost:8080/jspui"/> <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/> <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dc:creator>Racke, Reinhard</dc:creator> </rdf:Description> </rdf:RDF>

This item appears in the following Collection(s)

Version History

Version Item Date Summary Publication Version

*Selected version

Search KOPS


Browse

My Account